Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: G. L. Watson
Title: Integral quadratic forms
Additional book information: Cambridge Tracts in Mathematics and Mathematical Physics, No. 51. Cambridge, 1960. 12+143 pp. $5.00.

Review Information:

Reviewer: O. T. O'Meara
Journal: Bull. Amer. Math. Soc. 67 (1961), 536-538
DOI: https://doi.org/10.1090/S0002-9904-1961-10673-3